MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE SLT,LF,PF,7.5

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE SLT,LF,PF,7.5
Catalog Number MSG1575
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tearing while donning.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Tearing while donning.

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICARE SLT,LF,PF,7.5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24730039
Report Number1417592-2026-00275
Device Sequence Number21380432
Product Code KGO
UDI-Device Identifier40884389109664
UDI-Public40884389109664
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2023
Device Catalogue NumberMSG1575
Device Lot Number0122211275
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown